# SDR DALA2019110306418

- Difficulty date: November 1, 2019
- Submitted: November 5, 2019
- Operation: Air carrier
- Aircraft: N858NW
- Make and model: Airbus A330-223
- Aircraft serial: 0718
- Aircraft time: 59,665 hours, 7,372 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS AT SEAT 11L AND 32R INOPERATIVE. RELAMPED WHITE LIGHT UNITS . NO HELP, DEFERRED PER MEL 33-51-01C UNTIL SEAT HARNESS IS AVAILABLE TO REPLACE. LP 6379410.
